# SDR UPS97822818

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ctr Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, L-ANGLE JUST FWD OF RT W/W ON EXTERIOR OF CENTER WING TANK CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW ANGLE IAW SRM 57-2-0 FIG 1B.
